Alert archive / Indiana / River Flood Warnings in 2015

River Flood Warning 327, NWS Indianapolis, IN

December 27, 2015Henry County, Rush County, Shelby County, Indiana

NWS Indianapolis, IN issued this river flood warning at Dec 27, 2015, 2:50 PM EST for Henry County, Rush County, Shelby County, Indiana. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Dec 27, 2015, 2:50 PM EST (19:50 UTC)
Expired
Dec 28, 2015, 2:50 PM EST
In force
24 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Henry County, IN, Rush County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 55 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Blue River (IN) at Carthage (CARI3). The gauge peaked at 8.46 ft at Dec 27, 2015, 8:00 PM EST.

actionminormoderate051012/2712/2812/29
Action stage
5 ft
Minor stage
7 ft
Moderate stage
10 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03361000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

345 
WGUS43 KIND 271950
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
250 PM EST SUN DEC 27 2015

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following river in central Indiana...

  Big Blue River...

.Lowland flooding developed along the Big Blue River in the Carthage
area.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC065-139-145-272050-
/O.NEW.KIND.FL.W.0327.151227T1950Z-000000T0000Z/
/CARI3.1.ER.151227T1841Z.151227T1845Z.000000T0000Z.NO/
250 PM EST SUN DEC 27 2015

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Big Blue River at Carthage.
* until further notice.
* At  1:45 PM Sunday the stage was 7.0 feet.
* Flood stage is 7.0 feet.
* At 7.0 feet...Lowland flooding begins.

&&

LAT...LON 3982 8553 3971 8573 3954 8580 3951 8574
      3967 8564 3980 8547             

$$
1 follow-up statement
101 
WGUS83 KIND 281444
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
944 AM EST MON DEC 28 2015

...Flood Warnings are no longer in effect for portions of the
following streams in Indiana...

  Big Blue River...Sugar Creek...


.Flooding has ended along some streams in central Indiana. Locally
heavy rains today and tonight could cause flooding to return.


Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC065-139-145-281514-
/O.CAN.KIND.FL.W.0327.000000T0000Z-151228T1444Z/
/CARI3.1.ER.151227T1841Z.151228T0145Z.151228T1155Z.NO/
944 AM EST MON DEC 28 2015

The Flood Warning is cancelled for
  The Big Blue River at Carthage.
* At  8:45 AM Monday the stage was 6.5 feet.
* Flood stage is 7.0 feet.

&&

LAT...LON 3982 8553 3971 8573 3954 8580 3951 8574
      3967 8564 3980 8547             

$$

INC107-121-281514-
/O.CAN.KIND.FL.W.0325.000000T0000Z-151228T1600Z/
/CRWI3.1.ER.151227T1237Z.151227T2215Z.151228T0911Z.NO/
944 AM EST MON DEC 28 2015

The Flood Warning is cancelled for
  The Sugar Creek at Crawfordsville.
* At  8:30 AM Monday the stage was 7.7 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at  4:11 AM Monday.
* Forecast...The river will continue to fall to 7.0 feet by tomorrow 
  morning.


&&

LAT...LON 4014 8678 4000 8707 3985 8739 3981 8734
      3991 8701 4009 8675             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Dec 27, 2:00 PM EST, 50 minutes earlier.

Area forecast discussion, Dec 27, 2:00 PM EST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
200 PM EST SUN DEC 27 2015

.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 312 AM EST SUN DEC 27 2015

A STRONG FRONT ROUGHLY FROM THE GREAT LAKES TO TEXAS WILL RIPPLE
BACK AND FORTH FOR THE NEXT FEW DAYS. THIS MEANS IT WILL BE NORTH OF
CENTRAL INDIANA SOMETIMES...AND TO OUR SOUTH AT OTHERS. EXPECT
UNSETTLED WEATHER BECAUSE OF THIS.

A BIG CHANGE WILL COME STARTING WEDNESDAY AS A HIGH PRESSURE RIDGE
BUILDS FROM THE CENTRAL ROCKIES...TO INDIANA...TO THE EAST COAST.
FRIDAY NIGHT AND SATURDAY A COLD FRONT IS PREDICTED TO CROSS THE
HOOSIER STATE FROM THE NORTHWEST.

&&

.NEAR TERM /REST OF TODAY/...

ISSUED AT 1000 AM EST SUN DEC 27 2015

FRONT HAS MOVED SOUTH OF THE AREA AT THE MOMENT TAKING THE WARM AIR
AND INSTABILITY WITH IT. THE INSTABILITY SHOULD REMAIN SOUTH OF THE
AREA THROUGH THE DAY SO HAVE REMOVED THUNDER MENTION ALL AREAS
DURING THE TODAY PERIOD.

MORE RAIN IS OVERSPREADING THE AREA AT THE MOMENT AND MORE IS LINED
UP ACROSS ILLINOIS. THUS KEPT CATEGORICAL POPS MOST AREAS THIS
MORNING. CONTINUED WITH PREVIOUS FORECAST OF LOWERING POPS NORTH
DURING THE AFTERNOON.

INCREASED WIND GUSTS A BIT BASED ON LATEST TRENDS. TEMPERATURES
SHOULD SLOWLY FALL DURING THE DAY WITH THE FRONT TO THE SOUTH.

PREVIOUS DISCUSSION FOLLOWS...

THE MODELS CONTINUE TO AGREE TODAY WILL HAVE RAIN...WHICH MAY BE
HEAVY...AND POSSIBLY THUNDERSTORMS.

THE TEMPERATURE FORECAST IS VERY DIFFICULT. THINGS WILL BE DRIVEN BY
A STRONG GRADIENT ACROSS A FRONT IN THE AREA. THE POWERFUL BLENDED
FORECAST SHOULD WORK AS WELL AS ANYTHING

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...

ISSUED AT 312 AM EST SUN DEC 27 2015

THERE IS DECENT CONCURRENCE AMONG THE MODELS...AND SOLUTIONS HAVE
BEEN FAIRLY STABLE OVER TIME. THAT IS RAIN CONTINUING INTO MONDAY
NIGHT BUT DRY WEATHER DEVELOPING BY TUESDAY. THERE IS ALSO AGREEMENT
PRECIPITABLE WATER AND INSTABILITY WILL SUPPORT HEAVY RAIN AND A
CHANCE OF THUNDER THROUGH TOMORROW.

BLENDED TEMPERATURES ARE REASONABLY WELL SUPPORTED BY THE
DETERMINISTIC FIELDS.CONFIDENCE IN THE TEMPERATURE FORECAST IS
REDUCED BY THE FACT STRONG GRADIENTS WILL BE IN THE AREA FOR MOST OF
THE PERIOD.

MOST INDICATIONS ARE TONIGHT AND MONDAY WILL BE TOO WARM FOR
FREEZING RAIN. HOWEVER AS CHICAGO POINTS OUT...GIVEN UNCERTAINTY ITS
BEST TO HAVE A SLIGHT CHANCE FOR IT WHERE FORECAST TEMPERATURES
ARE 33 OR LESS.

ALL THE GUIDANCE BRINGS THE WIND UP STRONGLY FOR LATE TONIGHT AND
MONDAY. IN PRECIPITATION AT THIS TIME OF YEAR ITS HARD TO GET ENOUGH
MIXING TO PRODUCE REALLY STRONG GUSTS...BUT THE DAY CREW MAY NEED TO
ISSUE AN NPW DEPENDING THE 12Z GUIDANCE.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH NEXT SUNDAY/...
ISSUED AT 200 PM EST SUN DEC 27 2015

ENSEMBLES AND DETERMINISTIC MODELS ARE BRINGING A FEW WAVES THROUGH
THE AREA IN NORTHWEST FLOW ALOFT. MEANWHILE...AT THE SURFACE...BROAD
HIGH PRESSURE WILL EXTEND FROM THE PACIFIC NORTHWEST TO THE OHIO
VALLEY. WITH LITTLE IN THE WAY OF MOISTURE...WILL KEEP THE EXTENDED
DRY.

THE MAIN CHANGE TO THE WEATHER WILL BE THE MUCH COLDER TEMPERATURES
THAT ARE EXPECTED TO FILTER IN FROM WESTERN CANADIA. REGIONAL BLEND
HAS THAT REPRESENTED WELL WITH HIGHS ONLY IN THE UPPER 20S AND 30S
AND LOWS MOSTLY IN THE 20S THROUGH NEXT WEEKEND.

&&

.AVIATION /DISCUSSION FOR THE 271800Z TAF ISSUANCE/...
ISSUED AT 1115 AM EST SUN DEC 27 2015

CEILINGS HAVE BEEN TRENDING UP IN THE WAKE OF THE COLD FRONT THAT
HAS MOVED INTO KENTUCKY. IN ADDITION...THE HEAVY RAIN HAS ENDED FOR
THE MOMENT. MODEL RH TIME SECTIONS WERE ALSO HINTING THAT CEILINGS
COULD IMPROVE TO MVFR AS THEY HAVE. THE MODEL RH TIME SECTIONS ALSO
SUGGEST MVFR THROUGH 09Z OR SO MONDAY BEFORE CONDITIONS WORSEN TO
IFR. THAT SAID...CEILINGS COULD SURE BOUNCE AROUND AS THEY HAVE AT
TIMES THE PAST 24 HOURS OR SO.

WILL KEEP LIGHT RAIN IN THROUGH 09Z. AFTER THAT THE RAIN SHOULD
INCREASE IN INTENSITY ONCE AGAIN AS AN OCCLUDED SYSTEM APPROACHES
FROM THE SOUTHWEST. WOULD NOT COMPLETELY RULE OUT FREEZING RAIN 09Z-
13Z AT LAF...BUT CONFIDENCE IS TOO LOW.

NORTHEAST WINDS WILL BECOME EAST TONIGHT. WIND SPEEDS WILL BE AROUND
15 KNOTS WITH GUSTS TO 20 KNOTS OR MORE BEFORE INCREASING AFTER 09Z
MONDAY AS THE SYSTEM GETS CLOSER. COULD SEE SUSTAINED WINDS TO MORE
THAN 20 KNOTS AND GUSTS TO MORE THAN 30 KNOTS MONDAY.

&&

.HYDROLOGY.../FLASH FLOOD WATCH THROUGH 24Z MONDAY/...
ISSUED AT 312 AM EST SUN DEC 27 2015

THE THREAT OF HEAVY RAIN CONTINUES. ALL MODELS HAVE PERIODS OF
EXTREMELY HIGH PRECIPITABLE WATER AND GOOD FORCING ALONG A FRONTAL
BOUNDARY FOR THE DURATION OF THE WATCH.

LATEST GUIDANCE SUGGESTS THE GREATEST THREAT OF HEAVY RAIN WILL BE
IN THE SOUTHERN PART OF CENTRAL INDIANA TODAY...THE NORTH LATE
TONIGHT...AND THE ENTIRE AREA MONDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...JK
NEAR TERM...JK/50
SHORT TERM...JK
LONG TERM....MK
AVIATION...MK
HYDROLOGY...JK
Hazardous weather outlook, Dec 27, 10:05 AM EST, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1005 AM EST SUN DEC 27 2015

INZ021-028>031-038-040>042-281515-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-TIPTON-MADISON-DELAWARE-
RANDOLPH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
ANDERSON...MUNCIE
1005 AM EST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: HEAVY RAIN. CHANCE THUNDERSTORMS. SLIGHT CHANCE FREEZING
RAIN.

HAZARDS: FLOODING. LIGHTNING. SLIPPERY ROADS.

TIMING: HEAVY RAIN AND THUNDERSTORMS MAINLY LATE TONIGHT.
FREEZING RAIN VERY LATE TONIGHT IF AT ALL. FLOODING FROM PREVIOUS
RAINS WILL CONTINUE.

DISCUSSION: A FRONT NEAR INDIANA WILL CONTINUE TO CAUSE WET
WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: SLIGHT CHANCE OF FREEZING RAIN MONDAY MORNING. WINDY
WITH A THREAT OF HEAVY RAIN AND THUNDERSTORMS INTO MONDAY NIGHT.
SMALL CHANCE FOR NON ACCUMULATING SNOW WEDNESDAY AND WEDNESDAY
NIGHT. FLOODING WILL OCCUR ALONG SOME AREA RIVERS.

DISCUSSION: A FRONTAL SYSTEM WILL CONTINUE TO CAUSE ACTIVE WEATHER
MONDAY. HIGH PRESSURE WILL BRING DRIER BUT COLDER WEATHER STARTING
MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ035>037-039-043>049-051>057-060>065-067>072-281515-
FOUNTAIN-MONTGOMERY-BOONE-HAMILTON-VERMILLION-PARKE-PUTNAM-HENDRICKS-
MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...CRAWFORDSVILLE...INDIANAPOLIS...
TERRE HAUTE...SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...
BEDFORD...SEYMOUR
1005 AM EST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: HEAVY RAIN. CHANCE THUNDERSTORMS.

HAZARDS: FLOODING. LIGHTNING.

TIMING: HEAVY RAIN POSSIBLE TODAY AND LATE TONIGHT. THERE MAY BE
A LULL EARLY TONIGHT. THUNDERSTORMS POSSIBLE TONIGHT.

DISCUSSION: A FRONT NEAR INDIANA WILL CONTINUE TO CAUSE WET
WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: WINDY WITH A THREAT OF HEAVY RAIN AND THUNDERSTORMS INTO
MONDAY NIGHT. SMALL CHANCE FOR NON ACCUMULATING SNOW WEDNESDAY
NIGHT. FLOODING WILL CONTINUE ALONG SOME AREAS RIVERS.

DISCUSSION:A FRONTAL SYSTEM WILL CONTINUE TO CAUSE ACTIVE WEATHER
MONDAY. HIGH PRESSURE WILL BRING DRIER BUT COLDER WEATHER
STARTING MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Dec 27, 9:02 AM EST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
902 AM EST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     HEAVY RAIN       3 SW THORNTOWN          40.09N  86.65W
12/27/2015  M3.37 INCH       BOONE              IN   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       4 N ULEN                40.12N  86.46W
12/27/2015  M3.03 INCH       BOONE              IN   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       4 ESE GREENCASTLE       39.62N  86.78W
12/27/2015  M3.23 INCH       PUTNAM             IN   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       5 S CRAWFORDSVILLE      39.97N  86.90W
12/27/2015  M3.74 INCH       MONTGOMERY         IN   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       4 W LEBANON             40.05N  86.56W
12/27/2015  M3.17 INCH       BOONE              IN   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 NNE FISHERS           39.99N  86.01W
12/27/2015  M3.19 INCH       HAMILTON           IN   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       4 S SHERIDAN            40.08N  86.23W
12/27/2015  M3.00 INCH       HAMILTON           IN   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       2 E NEW ROSS            39.96N  86.68W
12/27/2015  M3.14 INCH       BOONE              IN   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       1 NNE CARMEL            39.99N  86.10W
12/27/2015  M3.08 INCH       HAMILTON           IN   COCORAHS

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       3 N ULEN                40.10N  86.47W
12/27/2015  M4.21 INCH       BOONE              IN   COCORAHS

            24 HOUR TOTAL

0858 AM     HEAVY RAIN       5 NW LAPEL              40.12N  85.90W
12/27/2015  M3.51 INCH       HAMILTON           IN   COCORAHS

            24 HOUR TOTAL

&&

50
Local storm report, Dec 27, 10:42 AM EST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1042 AM EST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 AM     FLOOD            4 WNW WEST TERRE HAUTE  39.49N  87.52W
12/27/2015                   VIGO               IN   PUBLIC

            OLD PARIS ROAD ON ILLINOIS STATE LINE CLOSED DUE TO
            FLOODING ON SUGAR CREEK.

&&

MKOCH
Local storm report, Dec 27, 10:52 AM EST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1052 AM EST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     FLOOD            2 SSE AVON              39.74N  86.37W
12/27/2015                   HENDRICKS          IN   NWS EMPLOYEE

            FLOODING OF CR 100 S JUST EAST OF CR 900 E IN HENDRICKS
            COUNTY AND ON COUNTY LINE ROAD BETWEEN CR 100 S AND US
            40 AROUND 5...30 AM. OBSERVED BY NWS EMPLOYEE.

&&

A SHIPE
Local storm report, Dec 27, 2:22 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
222 PM EST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLOOD            INDIANAPOLIS            39.78N  86.15W
12/27/2015                   MARION             IN   NWS EMPLOYEE

            NUMEROUS AUTOMATED SMALL STREAM GAGES IN THE
            INDIANAPOLIS METRO ARREA INDICATED MINOR TO SIGNIRICANT
            FLOODING IN PROGRESS LATE SUNDAY MORNING.

&&

A SHIPE

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 12:55 AM ESTAreal Flood WarningINDFountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren9 hr
Dec 27, 4:47 AM ESTAreal Flood WarningINDBoone, Montgomery, Parke, Putnam9 hr
Dec 27, 5:02 AM ESTAreal Flood WarningINDHendricks, Putnam9 hr
Dec 27, 6:14 AM ESTAreal Flood WarningINDHamilton, Hancock, Madison, Marion, Tipton9 hr
Dec 27, 6:55 AM ESTAreal Flood WarningINDDelaware, Hancock, Henry, Madison, Randolph, Rush9 hr
Dec 27, 10:07 AM ESTAreal Flood WarningINDClay, Fountain, Montgomery, Parke, Tippecanoe, Vermillion and 2 more9 hr
Dec 27, 10:35 AM ESTRiver Flood WarningINDPutnam72 hr
Dec 27, 10:35 AM ESTRiver Flood WarningINDHamilton, Marion4 days
Dec 27, 10:35 AM ESTRiver Flood WarningINDDelaware, Randolph68 hr
Dec 27, 10:35 AM ESTRiver Flood WarningINDMarion59 hr
Dec 27, 10:35 AM ESTRiver Flood WarningINDPutnam48 hr
Dec 27, 10:35 AM ESTRiver Flood WarningINDCarroll, Tippecanoe, White4 days
Dec 27, 10:35 AM ESTRiver Flood WarningINDClinton, Tippecanoe72 hr
Dec 27, 10:35 AM ESTRiver Flood WarningINDTippecanoe4 days
Dec 27, 10:35 AM ESTRiver Flood WarningINDMontgomery, Parke24 hr
Dec 27, 11:07 AM ESTRiver Flood WarningINDHendricks, Morgan47 hr
Dec 27, 1:14 PM ESTAreal Flood WarningINDBoone, Clinton, Hendricks, Montgomery, Putnam9 hr
Dec 27, 1:18 PM ESTAreal Flood WarningINDHamilton, Hancock, Madison, Marion, Tipton9 hr
Dec 27, 1:22 PM ESTAreal Flood WarningINDDelaware, Hancock, Henry, Madison, Randolph, Rush6 hr
Dec 27, 3:34 PM ESTWind AdvisoryINDBoone, Carroll, Clinton, Fountain, Hamilton, Howard and 7 more27 hr

Nearby

River Flood Warnings in Indiana, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.